English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Arithmetic matroids, the Tutte polynomial and toric arrangements

MPS-Authors
/persons/resource/persons235126

D'Adderio,  Michele
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

D'Adderio_arithmetic_oa_2013.pdf
(Any fulltext), 297KB

Supplementary Material (public)
There is no public supplementary material available
Citation

D'Adderio, M., & Moci, L. (2013). Arithmetic matroids, the Tutte polynomial and toric arrangements. Advances in Mathematics, 232, 335-367. doi:10.1016/j.aim.2012.09.001.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1B91-A
Abstract
There is no abstract available